Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking fas-3 kit for fungal infection. Got positive pregnancy test. Safe to continue pregnancy?

Mar 2013
User rating for this question
Answered by
Practicing since : 1998
Answered : 5404 Questions
Dear Sir, my wife had got a fungal infection in her private part and we consulted a Gynecologist who suggested to take FAS-3 Kit. This happened on 5th March.However my wife had her last period on 3rd Feb. Since next period did not begin, she has done the pregnancy kit test today (on 9th March) and found pregnancy test is positive. This indicates she has taken FAS-3 kit during pregnancy unknowingly. Now we are worried whether or not we should go ahead with the pregnancy. This is her first pregnancy and she is going to be 30 Yrs. in October. Kindly suggest.
Posted Fri, 29 Mar 2013 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
Congratulations on your pregnancy !
Just a single dose of FAS 3 kit will not harm her.
It contains just one tablet of each drug, which is too minute a dose for any side effects.
Please do not have doubts, and enjoy your pregnancy.
Have regular antenatal care, and take regular folic Acid supplements.
Take care.
Feel free to ask further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor